# SDR SWAA2013111122070

- Difficulty date: October 29, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 28,423 hours, 16,797 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM UPPER SURFACE CORRODED BETWEEN STATION 960 TO 986, RBL 52.  R & R CREASE BEAM IAW SRM & DRAWING.
